# SDR 2004FA0000032

- Difficulty date: January 7, 2004
- Submitted: January 8, 2004
- Operation: General aviation
- Aircraft: HCBXB
- Make and model: Cessna TU206G
- Aircraft serial: 04322
- Engine: Cont TSIO520M
- Engine time: 283 hours
- Propeller: Mcauly D3A34C402
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Plug
- Part number: 633189
- Condition: Loose
- Location: Oil Transfr
- Component: Crankshaft, Cont
- Component part number: 649134
- Stage of operation: TX
- How discovered: C
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SENT CRANKSHAFT  FOR ULTRASONIC AND MAGNAFLUX INSP.  REMOVED OIL TRANSFER PLUG FROM CRANKSHAFT AS PART OF INSP.  PLUG WAS REINSTALLED INTO CRANKSHAFT BEFORE RETURNING.  APPROX. 70 HRS AFTER REPAIR, PROP WOULD NOT CYCLE AT NORMAL RUN-UP.  WHEN PILOT APPLIED POWER AFTER STALL, ENG OVERSPED AND GOVERNOR DID NOT CONTROL RPM.  AT TEARDOWN OIL TRANSFER PLUG WAS MISSING FROM CRANKSHAFT.  ONLY EXPLANATION IS THAT A LOOSE PLUG FROM CRANKSHAFT.  THIS PLUG MOVED AROUND DURING THE APPROX. 70 HRS OF OPERATION LEAKING OIL AND CAUSING THE SLOW, LESS RESPONSIVE PROP CONTROL UNTIL IT FINALLY MOVED FAR ENOUGH OUT OF POSITION TO NOT ROUTE ANY OIL TO THE PROP.  PLUG THEN FELL OUT AND WAS LOST IN SHIPPING ENGINE BACK.
